Publicaciones en colaboración con investigadores/as de Universidad Nacional del Comahue (4)

2013

  1. Multipliers and imaginary powers of the Schrödinger operators characterizing UMD Banach spaces

    Annales Academiae Scientiarum Fennicae Mathematica, Vol. 38, Núm. 1, pp. 209-227

  2. A T1 criterion for Hermite-Calderón-Zygmund operators on the BMOH(Rn) space and applications

    Annali della Scuola Normale Superiore di Pisa. Classe di scienze, Vol. 12, Núm. 1, pp. 157-187

2012

  1. Oscillation and variation of the laguerre heat and poisson semigroups and riesz transforms

    Acta Mathematica Scientia, Vol. 32, Núm. 3, pp. 907-928